A further note on the derivation of quarterly figures consistent with annual data
Victor Ginsburgh
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1973
Note: FLWNO
References: Add references at CitEc
Citations: View citations in EconPapers (20)
Published in: Royal Statistical Society. Journal. Series C: Applied Statistics (1973) v.22 n° 3,p.368-374
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/1781/1/AFurtherNote.pdf AFurtherNote (application/pdf)
Related works:
Journal Article: A Further Note on the Derivation of Quarterly Figures Consistent with Annual Data (1973) 
Working Paper: A further note on the derivation of quarterly figures consistent with annual data (1973)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/1781
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/1781
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().